# SDR AALA202205027718

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737
- Aircraft serial: 31228
- Aircraft time: 19,469 hours, 7,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SERVICE ENTRY DOOR 1R GIRT BAR IS LOOSE. ADJUSTED GIRT BAR PER AMM 25-66-00. OPERATIONAL CHECK GOOD.
